# SDR MWEA040063

- Difficulty date: April 22, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 40,909 hours, 43,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304941
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP SECTION CHAFED ON THE LEADING EDGE OF THE INBOARD FIXED VANE.  --  FABRICATED AND INSTALLLED INBOARD FIXED VANE.
